MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 10 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW MAC KIT: 2-L 9 FR DISTAL X 10 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-21142-XCN1A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "our risk department instructed staff to deliver unopened packages to the microbiology department for culturing.The samples in question were from two kits of the same lot number.Upon culturing, the results showed the presence of ralstonia insidiosa in one of the kits.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Visual inspection could not be performed as the actual samples were not returned for analysis.In order to evaluate the customer reported issue, bioburden testing was performed on returned sterile representative samples.These samples were subjected to microbiological (bioburden) testing, including evaluation for aerobic organisms, yeast, and mold.No microbial growth was detected in any of the samples tested.A review of manufacturing and sterilization records was also performed for the associated lots.The products were manufactured in an iso-classified cleanroom environment with routine environmental monitoring.All environmental conditions remained within established control limits during production.Additionally, bioburden and endotoxin testing conducted during manufacturing demonstrated results below detection limits, indicating effective control of microbial contamination prior to sterilization.The sterilization process was also reviewed and confirmed to be validated using an overkill methodology in accordance with applicable iso 11135 standards.This approach provides a substantial margin of safety and ensures the effectiveness of the sterilization cycle, including against environmentally resistant organisms.There is no historical evidence of contamination events associated with the manufacturing site.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "do not use if package is damaged." the customer report of a sterility issue could not be confirmed based on testing performed on representative samples as well as a review of manufacturing and sterilization parameters for the reported batch(es).The customer did not return the complaint samples; however, several sterile representative samples were returned from the same batch as well as adjacent batches distributed to this customer.These samples were subjected to microbiological (bioburden) testing, including evaluation for aerobic organisms, yeast, and mold.No microbial growth was detected in any of the samples tested.A review of manufacturing and sterilization records was also performed for the associated lots which demonstrated results below detection limits , indicating effective control of microbial contamination prior to sterilization.The sterilization process was also reviewed and confirmed to be validated using an overkill methodology in accordance with applicable iso 11135 standards.Based on these circumstances, the cause of the customer reported issue could not be determined.Teleflex will continue to monitor and trend reports of this nature.

Brand Name
ARROW MAC KIT: 2-L 9 FR DISTAL X 10 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21824209
Report Number9680794-2025-00288
Device Sequence Number15823192
Product Code FOZ
UDI-Device Identifier10801902179262
UDI-Public(01)10801902179262(11)240806(17)260425(10)33F24E0254(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/25/2026
Device Catalogue NumberCDC-21142-XCN1A
Device Lot Number33F24E0254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown